# SDR TWAA9902002

- Difficulty date: February 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N923L
- Make and model: Doug DC-9-32
- Aircraft serial: 47109
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Support
- Condition: Corroded
- Location: Bs 197
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 15 MAINT CHECK, FOUND FLOOR SUPPORT AT STA 197, OBL TO LBL 44, CORRODED.  REPLACED FLOOR SUPPORT PER SPM 6-70-01, PAGE 2.
